# SDR DALA2025102007656

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT AFT CARGO DOOR FROM FR 63 TO FR 63A BETWEEN BEAM 4 AND BEAM 5 NEEDS RE-REPAIR.   COMPLIED WITH ERA 629696-14 REV 0. (1261482)
